# SDR VNAA202504160034

- Difficulty date: April 16, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AV67024100009
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS477.40 TO FS691.32 BELOW WL72.00 (ADF ANTENNA FUSELAGE SKIN LIGHTLY CORRODED
